# SDR CALA9901191

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93875
- Make and model: Doug DC-9-82
- Aircraft serial: 49125
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 256
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN LONGERON 27L AT FS 256.  THE CRACKED SECTION OF LONGERON WAS REMOVED AND A NEW SPLICE AND LONGERON WERE INSTALLED IAW SRM 53-14-02, FIGURE 3, 53-02, FIGURE 18, 51-30-02, AND 51-30-05.
